# SDR DL757990001

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: E & E Compt
- Component: 211738813
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO 1 PRESSURIZATION FAILURE AT 31,000 FT.  CABIN ALT WARNING CAME ON, DID NOT EXCEED 10,000 FT.  REPLACED 1 PRESS CONTROLLER.  BITE FAULTS SELECT PANEL.  REPLACED SAME.  PRESS A/C, ALL OPS NORMAL.
